# SDR USAASB99275

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- Engine: Cfmint CFM563B2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 3353107060
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 624 - EN ROUTE FROM LAS TO PIT, AT APPROXIMATELY FL330, THE RIGHT ENGINE OIL QTY DROPPED TO .25 GALLON.  OIL PRESSURE REMAINED NORMAL.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ENGINE SHUTDOWN OCCURRED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE STARTER GARLOCK SEAL AND STARTER FLANGE SEAL.  GROUND RAN ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
